Research Repository

A functional generalization of ostrowski inequality via montgomery identity

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A functional generalization of ostrowski inequality via montgomery identity. Acta Mathematica Universitatis Comenianae, 84 (1). 63 - 78. ISSN 0862-9544

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: power function; exponential function; integral mean; Lebesgue p-norms
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Aug 2016 02:03
Last Modified: 20 Aug 2019 00:10
URI: http://vuir.vu.edu.au/id/eprint/31222
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar